Journal article icon

Journal article

IDENTITIES FOR LIE-ALGEBRAS OF PRO-P GROUPS

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF PURE AND APPLIED ALGEBRA
Volume:
81
Issue:
1
Pages:
103-109
Publication date:
1992-08-10
DOI:
ISSN:
0022-4049
Source identifiers:
29540
Pubs id:
pubs:29540
UUID:
uuid:6abd9eca-817e-4e68-abc8-b0e150cb1a82
Local pid:
pubs:29540
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP